# SDR RAIA00211334

- Difficulty date: November 27, 2002
- Submitted: November 29, 2002
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 7,086 hours, 6,491 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Computer
- Part number: 0020BN4
- Part serial: 136
- Condition: Inoperative
- Part time: 3,398 hours, 3,056 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5256-PIT- STALL PROTECTION SYSTEM WARNING INDICATION.MAINTENANCE REMOVED AND REPLACED THE STALL PROTECTION COMPUTER, OPS CK OK.
